Electron. J. Diff. Equ., Vol. 2013 (2013), No. 88, pp. 1-13.

Characterization of positive solution to stochastic competitor-competitor-cooperative model

Partha Sarathi Mandal

In this article we study a randomized three-dimensional Lotka-Volterra model with competitor-competitor-mutualist interaction. We show the existence, uniqueness, moment boundedness, stochastic boundedness and global asymptotic stability of positive global solutions for this stochastic model. Analytical results are validated by numerical examples.

Submitted November 19, 2012. Published April 5, 2013.
Math Subject Classifications: 93E15, 37B25, 60G17.
Key Words: Global solution; Ito's formula; moment; Lyapunov function; Brownian motion; global asymptotic stability.

Show me the PDF file (359 KB), TEX file, and other files for this article.

Partha Sarathi Mandal
Department of Mathematics and Statistics
Indian Institute of Technology Kanpur
Kanpur - 208016, India
Tel. +918953177863, Fax. +91-512-259-7500
email: mandalm@iitk.ac.in

Return to the EJDE web page